# SDR AALA2000540

- Difficulty date: March 19, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - UPPER LIGHTING HOLE CRACKED IN RIGHT TORQUE BOX AT STATION 1225, LOWER TORQUE BOX.  INSTALLED REPAIR DOUBLER IN RIGHT TORQUE BOX STATION 1225 PER SRM 51-40-2.  (M)
